# SDR MASA200500324

- Difficulty date: April 29, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 8,885 hours, 8,481 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1237
- Condition: Failed
- Location: Mlg
- Part time: 9,093 hours, 8,641 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT RETURNED TO THE FIELD FOR A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS.  MAINTENANCE REPLACED THE LANDING GEAR ECU AND THE NOSE DOOR PROX SWITCH.
